# SDR AALA20130211010

- Difficulty date: January 24, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 12,104 hours, 4,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN STATIONS 1016 AND 1088 FROM STRINGERS 20 TO 23 RIGHT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-027997.
